# SDR QR9R2025022100007

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9741
- Aircraft time: 3,608 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: F32827
- Part serial: 1516051
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NEEDLE BEARING, MAINTENANCE FOUND THE PROTECTIVE COATING WORN OFF OF BEARING (ROTOR STAR CONTACT POINT) CAUSING DAMAGE TO ROTOR STAR.
